Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 425864, 9 pages
http://dx.doi.org/10.1155/2015/425864
Research Article

New Stability Analysis for Linear Systems with Time-Varying Delay Based on Combined Convex Technique

The School of Control Science and Engineering, Dalian University of Technology, Dalian 116023, China

Received 8 March 2014; Accepted 5 August 2014

Academic Editor: Huaguang Zhang

Copyright © 2015 Bin Yang and Chen-xin Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Ariba and F. Gouaisbaut, “An augmented model for robust stability analysis of time-varying delay systems,” International Journal of Control, vol. 82, no. 9, pp. 1616–1626, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. P. Niamsup, K. Mukdasai, and V. N. Phat, “Improved exponential stability for time-varying systems with nonlinear delayed perturbations,” Applied Mathematics and Computation, vol. 204, no. 1, pp. 490–495, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. W. Qian, S. Cong, Y. Sun, and S. Fei, “Novel robust stability criteria for uncertain systems with time-varying delay,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 866–872, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. S. Xu and J. Lam, “On equivalence and efficiency of certain stability criteria for time-delay systems,” IEEE Trans on Automatic Control, vol. 52, no. 1, pp. 95–101, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. T. Li, L. Guo, and L. Wu, “Simplified approach to the asymptotical stability of linear systems with interval time-varying delay,” IET Control Theory & Applications, vol. 3, no. 2, pp. 252–260, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. P. Park, “A delay-dependent stability criterion for systems with uncertain time-invariant delays,” IEEE Transactions on Automatic Control, vol. 44, no. 4, pp. 876–877, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. E. Fridman and U. Shaked, “An improved stabilization method for linear time-delay systems,” IEEE Transactions on Automatic Control, vol. 47, no. 11, pp. 1931–1937, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. K. Nguang, P. Shi, and S. Ding, “Delay-dependent fault estimation for uncertain time-delay nonlinear systems: an LMI approach,” International Journal of Robust and Nonlinear Control, vol. 16, no. 18, pp. 913–933, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. P. G. Park and J. W. Ko, “Stability and robust stability for systems with a time-varying delay,” Automatica, vol. 43, no. 10, pp. 1855–1858, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. W. Qian, S. Cong, T. Li, and S. Fei, “Improved stability conditions for systems with interval time-varying delay,” International Journal of Control, Automation and Systems, vol. 10, no. 6, pp. 1146–1152, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. Y. He, Q. Wang, C. Lin, and M. Wu, “Delay-range-dependent stability for systems with time-varying delay,” Automatica, vol. 43, no. 2, pp. 371–376, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. E. Fridman and U. Shaked, “A descriptor system approach to H control of linear time-delay systems,” IEEE Transactions on Automatic Control, vol. 47, no. 2, pp. 253–270, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. R. Sipahi, S. Niculescu, C. T. Abdallah, W. Michiels, and K. Gu, “Stability and stabilization of systems with time delay: limitations and opportunities,” IEEE Control Systems Magazine, vol. 31, no. 1, pp. 38–65, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. J. Kim, “Note on stability of linear systems with time-varying delay,” Automatica, vol. 47, no. 9, pp. 2118–2121, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. O. M. Kwon, S. M. Lee, J. H. Park, and E. J. Cha, “New approaches on stability criteria for neural networks with interval time-varying delays,” Applied Mathematics and Computation, vol. 218, no. 19, pp. 9953–9964, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. X. Jiang and Q. L. Han, “New stability criteria for linear systems with interval time-varying delay,” Automatica, vol. 44, no. 10, pp. 2680–2685, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. Shao, “New delay-dependent stability criteria for systems with interval delay,” Automatica, vol. 45, no. 3, pp. 744–749, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Seuret and F. Gouaisbaut, “Wirtinger-based integral inequality: application to time-delay systems,” Automatica, vol. 49, no. 9, pp. 2860–2866, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Z. G. Wu, J. H. Park, H. Su, and J. Chu, “New results on exponential passivity of neural networks with time-varying delays,” Nonlinear Analysis: Real World Applications, vol. 13, no. 4, pp. 1593–1599, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. J. Sun, G. P. Liu, J. Chen, and D. Rees, “Improved delay-range-dependent stability criteria for linear systems with time-varying delays,” Automatica, vol. 46, no. 2, pp. 466–470, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. K. Liu and E. Fridman, “Wirtinger's inequality and Lyapunov-based sampled-data stabilization,” Automatica, vol. 48, no. 1, pp. 102–108, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. D. Yue, E. Tian, Y. Zhang, and C. Peng, “Delay-distribution-dependent stability and stabilization of T-S fuzzy systems with probabilistic interval delay,” IEEE Transactions on Systems, Man, and Cybernetics B: Cybernetics, vol. 39, no. 2, pp. 503–516, 2009. View at Publisher · View at Google Scholar · View at Scopus
  23. Y. He, Q. Wang, L. Xie, and C. Lin, “Further improvement of free-weighting matrices technique for systems with time-varying delay,” IEEE Transactions on Automatic Control, vol. 52, no. 2, pp. 293–299, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. P. Park, J. W. Ko, and C. Jeong, “Reciprocally convex approach to stability of systems with time-varying delays,” Automatica, vol. 47, no. 1, pp. 235–238, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. J. Jiao, “Delay-dependent stability criteria for singular systems with interval time-varying delay,” Mathematical Problems in Engineering, vol. 2012, Article ID 570834, 16 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  26. H. G. Zhang, Z. S. Wang, and D. R. Liu, “Global asymptotic stability and robust stability of a class of Cohen-Grossberg neural networks with mixed delays,” IEEE Transactions on Circuits and Systems, I: Regular Papers, vol. 56, no. 3, pp. 616–629, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. H. Zhang, Z. Wang, and D. Liu, “Global asymptotic stability of recurrent neural networks with multiple time-varying delays,” IEEE Transactions on Neural Networks, vol. 19, no. 5, pp. 855–873, 2008. View at Publisher · View at Google Scholar · View at Scopus
  28. W. Qian and H. R. Karimi, “New delay-dependent stability conditions for time-varying delay systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 360924, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  29. M. J. Park, O. M. Kwon, J. H. Park, and S. M. Lee, “A new augmented Lyapunov-Krasovskii functional approach for stability of linear systems with time-varying delays,” Applied Mathematics and Computation, vol. 217, no. 17, pp. 7197–7209, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. Q. L. Han, “A discrete delay decomposition approach to stability of linear retarded and neutral systems,” Automatica, vol. 45, no. 2, pp. 517–524, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. X. M. Zhang and Q. L. Han, “Stability of linear systems with interval time-varying delays arising from networked control systems,” in Proceedings of the 36th Annual Conference of the IEEE Industrial Electronics Society (IECON '10), pp. 225–230, November 2010. View at Publisher · View at Google Scholar · View at Scopus
  32. T. Li, T. Wang, A. Song, and S. Fei, “Combined convex technique on delay-dependent stability for delayed neural networks,” IEEE Transactions on Neural Networks and Learning Systems, vol. 24, no. 9, pp. 1459–1466, 2013. View at Publisher · View at Google Scholar · View at Scopus
  33. I. E. Köse, F. Jabbari, and W. E. Schmitendorf, “A direct characterization of L2-gain controllers for LPV systems,” IEEE Transactions on Automatic Control, vol. 43, no. 9, pp. 1302–1307, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus